I looked around the comm, but didn’t quite find anything close to my problem. I recently started using Evra (http://www.orthoevra.com/index.html) birth control patches and some troubling things have happened that left me quite worried and confused. I am right now wearing my third patch and I was supposed to take it off this coming Sunday to start my patchless week during which I should get my period. However I started bleeding today morning :s And I can’t really tell whether its my period or just really strange discharge… And it’s freaking me out.
Now the patch as far as I know should work pretty much the same as the pill does and that means I shouldn’t get my period before the patchless/placebo week. The hormones should prevent that, right?
But as I have never before been on hbc and it’s my first attempt using something like that (I'm 24 btw & never been pregnant), I am thinking that this might just be a temporary side-effect? So this might be just random bleeding not really my period. Does this mean I will still get my period a few days after I take the patch off on Sunday? And what will happen if I don’t get my period? If it’s already happening? Should I still put a new patch on next Sunday? Or has the moved period date now messed up the patch changing schedule?
I was really reluctant about starting to use hbc in the first place, but as I generally have a very irregular period cycle it sounded a lot better than having these "omg am I pregnant?" freak-outs every time my period decides to disappear for two or three months again. I was told that hbc might help me to get my cycle under control and... well, now I'm having a completely different freak-out and am worried that I am just messing up my body even worse. Am I over thinking this all?
Please tell me about your experience with starting to use hbc and especially the patch version of it. Did you get side-effects with the patch and did they go away eventually?
Thanks in advance!